{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,6]],"date-time":"2026-10-06T15:26:58Z","timestamp":1791300418404,"version":"4.1.0"},"reference-count":8,"publisher":"Elsevier BV","issue":"8","license":[{"start":{"date-parts":[[2009,10,1]],"date-time":"2009-10-01T00:00:00Z","timestamp":1254355200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Transplantation Proceedings"],"published-print":{"date-parts":[[2009,10]]},"DOI":"10.1016\/j.transproceed.2009.09.022","type":"journal-article","created":{"date-parts":[[2009,10,24]],"date-time":"2009-10-24T08:24:07Z","timestamp":1256372647000},"page":"3435-3436","source":"Crossref","is-referenced-by-count":21,"title":["Fulminant Hepatic Failure Induced by Venlafaxine and Trazodone Therapy: A Case Report"],"prefix":"10.1016","volume":"41","author":[{"given":"O.","family":"Detry","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"J.","family":"Delwaide","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"A.","family":"De Roover","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"M.F.","family":"Hans","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"M.H.","family":"Delbouille","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"J.","family":"Monard","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"P.","family":"Honor\u00e9","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.transproceed.2009.09.022_bib1","doi-asserted-by":"crossref","first-page":"7405","DOI":"10.3748\/wjg.v12.i46.7405","article-title":"Brain edema and intracranial hypertension in fulminant hepatic failure: pathophysiology and management","volume":"12","author":"Detry","year":"2006","journal-title":"World J Gastroenterol"},{"key":"10.1016\/j.transproceed.2009.09.022_bib2","doi-asserted-by":"crossref","first-page":"128","DOI":"10.7326\/0003-4819-99-1-128_3","article-title":"Trazodone and liver toxicity","volume":"99","author":"Chu","year":"1983","journal-title":"Ann Intern Med"},{"key":"10.1016\/j.transproceed.2009.09.022_bib3","doi-asserted-by":"crossref","first-page":"352","DOI":"10.1345\/aph.1D205","article-title":"Low-dose venlafaxine-associated liver toxicity in chronic hepatitis","volume":"38","author":"Sencan","year":"2004","journal-title":"Ann Pharmacother"},{"key":"10.1016\/j.transproceed.2009.09.022_bib4","doi-asserted-by":"crossref","first-page":"944","DOI":"10.7326\/0003-4819-130-11-199906010-00014","article-title":"Venlafaxine-associated hepatitis","volume":"130","author":"Horsmans","year":"1999","journal-title":"Ann Intern Med"},{"key":"10.1016\/j.transproceed.2009.09.022_bib5","doi-asserted-by":"crossref","first-page":"235","DOI":"10.1080\/00015458.1998.12098423","article-title":"Management of fulminant hepatic failure","volume":"98","author":"Detry","year":"1998","journal-title":"Acta Chir Belg"},{"key":"10.1016\/j.transproceed.2009.09.022_bib6","doi-asserted-by":"crossref","first-page":"1427","DOI":"10.3748\/wjg.v13.i9.1427","article-title":"Cadaveric liver transplantation for non-acetaminophen fulminant hepatic failure: a 20-year experience","volume":"13","author":"Detry","year":"2007","journal-title":"World J Gastroenterol"},{"key":"10.1016\/j.transproceed.2009.09.022_bib7","doi-asserted-by":"crossref","first-page":"532","DOI":"10.1111\/j.1572-0241.2000.t01-1-01780.x","article-title":"Trazodone-induced hepatotoxicity: a case report with comments on drug-induced hepatotoxicity","volume":"95","author":"Fernandes","year":"2000","journal-title":"Am J Gastroenterol"},{"key":"10.1016\/j.transproceed.2009.09.022_bib8","doi-asserted-by":"crossref","first-page":"1559","DOI":"10.1345\/aph.10406","article-title":"Hepatotoxicity after short-term trazodone therapy","volume":"35","author":"Rettman","year":"2001","journal-title":"Ann Pharmacother"}],"container-title":["Transplantation Proceedings"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0041134509012706?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0041134509012706?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2021,10,12]],"date-time":"2021-10-12T19:54:18Z","timestamp":1634068458000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0041134509012706"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2009,10]]},"references-count":8,"journal-issue":{"issue":"8","published-print":{"date-parts":[[2009,10]]}},"alternative-id":["S0041134509012706"],"URL":"https:\/\/doi.org\/10.1016\/j.transproceed.2009.09.022","relation":{},"ISSN":["0041-1345"],"issn-type":[{"value":"0041-1345","type":"print"}],"subject":[],"published":{"date-parts":[[2009,10]]}}}